# SDR 58644

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 14,718 hours, 28,395 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Solenoid
- Part number: 130909B22
- Condition: Worn
- Location: Prop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL TO PIT ON FLIGHT 5528. RIGHT PROP WENT INTO GROUND FINE. CORRECTIVE ACTION TAKEN R/R LOW PITCH SOLENOID CLEVIS HARDWARE RIGGED.
